# SDR SWIA2020091652497

- Difficulty date: July 13, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 33,518 hours, 33,231 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Cap
- Condition: Damaged
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH REO 601R-53-41-1116 REPAIR & REINFORCEMENT FOR FS 559.00 LOWER CAP ANGLES BL 9.00 & 18.00 LHS & RHS.  C-CHECK RO 9/12/2020.  COMPLIED WITH REO REPAIR & REINFORCEMENT FOR FS 559.00 LOWER CAP ANGLES BL 9.00 & 18.00 LHS & RHS.  COMPLIED WITH ST, LEAK CHECKS GOOD.
